×

zbMATH — the first resource for mathematics

Semi-continuous mappings in general topology. (English) Zbl 0465.54019

MSC:
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
54C08 Weak and generalized continuity
54B20 Hyperspaces in general topology
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C.Berge, Espaces topologiques. (2nd ed.) Paris 1966. · Zbl 0164.52902
[2] J. M.Borwein, J. P.Penot and M.Thera, Conjugate convex operators. To appear. · Zbl 0588.46027
[3] N.Bourbaki, Topologie générale. (3th ed.) Chap. I. Structures topologiques. Paris 1961. · Zbl 0102.37603
[4] J. S.Chipman, L.Hubwicz, M. K.Richter and H. F.Sonnenschein, Preference utility and demand. New York 1971.
[5] G. Choqutet, Convergences. Ann. Univ. Grenoble23, 55-112 (1947).
[6] G.Choquet, Topology. New York 1966.
[7] B.Cornet, Pointwise Convergence of closed subsets of a metric space. Cahiers de Mathématiques de la Décision n? 7514, Univ. Paris IV, Dauphine 1974.
[8] G.Debreu, Theory of value. New York 1959. · Zbl 0193.20205
[9] G.Debreu. Smooth Preferences. Core Discussion Paper n? 7203, Univ. Catholique Louvain, 1972. · Zbl 0258.90007
[10] S. Eilnberg, Ordered topological spaces. Amer. J. Math.63, 39-45 (1941). · Zbl 0024.19203
[11] J. M. G. Fell, A Hausdorff Topology for the closed subsets of a locally compact non-Hausdorff space. Proc. Amer. Math. Soc.13, 472-476 (1962). · Zbl 0106.15801
[12] J. Flashmeyer, Verschiedene Topolisierungen im Raum der abgeschlossenen Mengen. Math. Nachr.26, 321-337 (1964). · Zbl 0119.17904
[13] W. M.Fleischman, Set valued mappings, selections and topological properties of 2x. Proceed. Conf. State Univ. of New York, Buffalo 1969. LNM 171. Berlin 1970.
[14] M. K. Fort, Jr., An unified theory of semi-continuity. Duke Math. J.16, 237-246 (1949). · Zbl 0034.32601
[15] W.Hildenbrand, Core and Equilibria of a large economy. Princeton 1974. · Zbl 0351.90012
[16] G.Jameson, Ordered Linear Spaces. LNM 141. New York 1970. · Zbl 0196.13401
[17] K.Kuratowski, Topologie I, II. (4th ed.) Warszawa 1958, 1961.
[18] E. Michael, Topologies on spaces of subsets. Trans. Amer. Math. Soc.71, 152-182 (1951). · Zbl 0043.37902
[19] P. Michel, Problème des inégalités. Applications è la programmation et au contrôle optimal. Bull. Soc. Math. France101, 413-439 (1973). · Zbl 0295.90033
[20] H.Moulin, Préordres différentiables. Cahiers de Mathématiques de la Décision n? 7218. Univ. Paris IX Dauphine 1972.
[21] L.Nachbin, Topology and Order. Princeton 1964.
[22] J. P.Penot, Mimeographied notes in optimization theory. Univ. Pau 1975.
[23] J. P.Penot et M.Thera, Semi-continuité des applications et des multiapplications. C. R. Acad. Sei. Paris Série A, 241-244 (1979). · Zbl 0421.54014
[24] J. P.Penot et M.Thera, Polarité des applications convexes vectorielle s. C. R. Acad. Sci. Paris, Série A, 419-422 (1979). · Zbl 0398.46010
[25] A. L.Peressini, Ordered Topological Vector Spaces. New York 1967. · Zbl 0169.14801
[26] M.Thera, Fonctions convexes vectorielles semi-continues inférieurement. Thèse de Spécialité. Pau 1978.
[27] L. E. Ward, Jr., Partially ordered topological spaces. Proc. Amer. Math. Soc.5, 144-169 (1954). · Zbl 0055.16101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.